# SDR QXEA200701440

- Difficulty date: September 18, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 10,719 hours, 7,532 cycles
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unknown
- Location: Nr 2 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE OVERHEAT WARNING ON TAKEOFF, RT BRAKE TEMP WENT TO 13-14 ON TAKEOFF. ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE DISCONNECTED AND RECONNECTED CONNECTOR PLUG TO THE NR 2 BRAKE. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
